# SDR SWAA2016010547676

- Difficulty date: December 15, 2015
- Submitted: January 5, 2016
- Operation: Air carrier
- Aircraft: N665WN
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23497
- Aircraft time: 91,028 hours, 67,460 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE STRINGER CORRODED AT STATION 727A+8 TO 727A+16, STRINGER 26L.  REPAIRED STRINGER IAW SRM.
